MathSciNet Relay Station
MathSciNet bibliographic data
MR2016108 (2004h:34084) 34C23 (34A30 34D09)
Samoĭlenko, A. M.; Boĭchuk, A. A.; Boĭchuk, An. A. Solutions, bounded on the whole axis, of linear weakly perturbed systems. (Russian) Ukraïn. Mat. Zh. 54 (2002), no. 11, 1517--1530; translation in Ukrainian Math. J. 54 (2002), no. 11, 1842–1858
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement